Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Body pain, racing heartbeat and breathing difficulty after talking. Is this due to protein deficiency?

User rating for this question
Very Good
Answered by

Practicing since : 2007
Answered : 2756 Questions
my boyfriend has the strangest sypmtoms..after talking..he is in physical body pain, heart racing..feeling of not enough oxygen in blood. Has to consume lots of protein to feel better...says it feels like blood sugar is low..but after protein..feels better....seems to be getting worse..he says he has learned it has to be like a protein shake with a carb. He feels hopeless. We were just on the phone and he was fine..all of the sudden..hard to breathe, heart racing, total body pain..he says he is just focusing on taking XXXXXXX breaths..we really need answers..this isnt only when talking necessarily but expending any kind of energy.
Posted Sun, 3 Feb 2013 in Hypertension and Heart Disease
Answered by Dr. Srikanth Reddy 2 hours later
The problem that you are describing about your boyfriend cannot occur cause of protein deficiency. Protein deficiency does lead to health problems, but not this acute which resolve so fast after taking proteins.
I would like to know following facts before I can proceed with your question:
1) How long does this last?
2) What happens if there are no proteins around?
3)Does it ever self resolve?
4) Does it start with palpitations and anxious for bonding?
5) Is your boyfriend a generally anxious person?
6) What are the thoughts that are going on in his mind while he has these episodes.?
7) How long has it been going?
8) Does it increase during periods of stress and how about when you are on say a vacation?

Thanks for choosing health care magic for posting your query.
Hope to hear from you with the answers to above question.
Wish you a good health!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor